EconPapers    
Economics at your fingertips  
 

Discontinuous stable games and efficient Nash equilibria

Vincenzo Scalzo

Economics Letters, 2012, vol. 115, issue 3, 387-389

Abstract: In the recent paper by the author [Scalzo, V., 2010. Pareto efficient Nash equilibria in discontinuous games. Economics Letters 107, 364–365], a class of discontinuous games where efficient Nash equilibria exist has been defined. In the present paper, we complete the previous investigation and recognize a class of discontinuous games where the efficient Nash equilibria are stable with respect to perturbations of the characteristics of players.

Keywords: Efficient Nash equilibria; Stability of equilibria; Discontinuous games (search for similar items in EconPapers)
JEL-codes: C72 (search for similar items in EconPapers)
Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165176511006124
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:115:y:2012:i:3:p:387-389

DOI: 10.1016/j.econlet.2011.12.089

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:ecolet:v:115:y:2012:i:3:p:387-389